MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081706A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular treatment of a zone 2 thoracic aortic aneurysm using gore® tag® thoracic branch endoprostheses at uf health & heart vascular hospital.An aortic component (tac084515) and a side branch component (tsb081706) were implanted.On (b)(6) 2024, follow-up ct images were taken.Review of the images on (b)(6) 2024, revealed a suspected portal leak.On (b)(6) 2024, a reintervention was performed.An 11x59 gore® viabahn® vbx balloon expandable endoprosthesis (vbx) was used to reline the side branch component in the portal from the left subclavian artery (lsa).An 8fr.Introducer sheath was used for device delivery, the vbx device was underinflated to 6atm, a 10x2 pta balloon was used in the portal, and a 14x8 pta balloon was used in the lsa.Final angiography showed no leak.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #tac084515a/ serial # (b)(6) / udi # (b)(4) as a component of the same system.A.4.Patient weight: asked but unavailable.B.7.Other relevant history, including preexisting medical conditions: asked but unavailable.C.1.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.D.10.Concomitant medical products and therapy dates: asked but unavailable.H.6.Type of investigation: code b15 - images were provided, and an imaging evaluation will be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation findings for imaging evaluation: code c19 - post-implant arterial phase only cta images were submitted for evaluation.The evaluation found that there was a contrast-like density present outside of the implanted graft.Unable to confirm contrast without non-contrast or delay phases.Unable to confirm the presence of an endoleak with the available image set.H.6.Investigation conclusions: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.H.6.Investigation conclusions: code d12 added.According to the gore® tag® thoracic branch endoprosthesis instructions for use, potential adverse events and complications that may occur with the use of the gore® tag® thoracic branch endoprosthesis include, but are not limited to, endoleak and reoperation.H.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation findings for imaging evaluation: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d15.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18983879
Report Number2017233-2024-04751
Device Sequence Number16867452
Product Code MIH
UDI-Device Identifier00733132654390
UDI-Public00733132654390
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2024
Device Catalogue NumberTSB081706A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale